# SDR COMA0360468

- Difficulty date: October 23, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 19,543 hours, 17,546 cycles
- Engine: Ge CF343A1
- Engine time: 6,811 hours, 5,848 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 6,811 hours, 5,848 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5308 LOUD BANG FOLLOWED BY LEFT ENGINE FAILURE.  REPLACED LEFT ENGINE.
